# SDR ASOA201808227151

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145587
- Aircraft time: 23,481 hours, 39,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAVATORY FLOOR OMEGA BEAM CORRODED THROUGH NUT PLATE HOLE AT FRAME 59.  CORRECTIVE ACTION:  REPAIRED CENTER LAVATORY FLOOR OMEGA BEAM NUT PLATE AT FRAME 59 IAW SRM 53-24-10, REPAIR TYPE 3.
